. [. Bibliography, J. A¨?dékona¨?dékon, . Berestycki, Z. Brunet, and . Shi, Branching Brownian motion seen from its tip. Probab. Theory Related Fields, pp.405-451, 2013.

[. Arguin, N. Bovier, and . Kistler, The extremal process of branching Brownian motion. Probab. Theory Related Fields, pp.3-4535, 2013.

]. E. A¨?d13a¨?d13 and . A¨?dékona¨?dékon, Convergence in law of the minimum of a branching random walk, Ann. Probab, vol.41, issue.3A, pp.1362-1426, 2013.

O. [. Auffinger and . Louidor, Directed polymers in a random environment with heavy tails, Communications on Pure and Applied Mathematics, vol.89, issue.2, pp.183-204, 2011.
DOI : 10.1002/cpa.20348

P. [. Athreya and . Ney, Branching Process, 2004.
DOI : 10.1002/9780470057339.vab032

]. M. Bac00, S. Bachman-avraham, and . Havlin, Limit theorems for the minimal position in a branching random walk with independent logconcave displacements Diffusion and reactions in fractals and disordered systems, Adv. in Appl. Probab, vol.32, issue.1, pp.159-176, 2000.

N. [. Berestycki, J. Berestycki, and . Schweinsberg, The genealogy of branching Brownian motion with absorption, The Annals of Probability, vol.41, issue.2, pp.527-618, 2013.
DOI : 10.1214/11-AOP728

URL : https://hal.archives-ouvertes.fr/hal-00447444

. Bcdm-+-86-]-m, P. Bramson, A. Calderoni, P. De-masi, J. Ferrari et al., Microscopic selection principle for a diffusion-reaction equation, J. Stat. Phys, vol.45, pp.905-920, 1986.

B. [. Brunet and . Derrida, Shift in the velocity of a front due to a cut-off

B. [. Brunet and . Derrida, Microscopic models of traveling wave equations, Computer Physics Communications, vol.121, issue.122, pp.121-122376, 1999.
DOI : 10.1016/S0010-4655(99)00358-6

URL : https://hal.archives-ouvertes.fr/hal-00113730

B. [. Brunet and . Derrida, Effect of microscopic noise on front propagation, Journal of Statistical Physics, vol.103, issue.1/2, pp.269-282, 2001.
DOI : 10.1023/A:1004875804376

B. [. Brunet and . Derrida, Exactly soluble noisy traveling-wave equation appearing in the problem of directed polymers in a random medium, Physical Review E, vol.70, issue.1, p.16106, 2004.
DOI : 10.1103/PhysRevE.70.016106

URL : https://hal.archives-ouvertes.fr/hal-00005373

B. [. Brunet and . Derrida, Genealogies in simple models of evolution, Journal of Statistical Mechanics: Theory and Experiment, vol.2013, issue.01
DOI : 10.1088/1742-5468/2013/01/P01006

. Stat and . Mech, Theory Exp, p.1006, 2013.

B. [. Brunet, A. H. Derrida, S. Mueller, and . Munier, Noisy traveling waves: Effect of selection on genealogies, Europhysics Letters (EPL), vol.76, issue.1, pp.1-7, 2006.
DOI : 10.1209/epl/i2006-10224-4

B. [. Brunet, A. H. Derrida, S. Mueller, and . Munier, Effect of selection on ancestry: An exactly soluble case and its phenomenological generalization, Physical Review E, vol.76, issue.4, p.41104, 2007.
DOI : 10.1103/PhysRevE.76.041104

B. [. Brunet, D. Derrida, and . Simon, Universal tree structures in directed polymers and models of evolving populations, Physical Review E, vol.78, issue.6, p.61102, 2008.
DOI : 10.1103/PhysRevE.78.061102

J. [. Bolthausen, O. Deuschel, and . Zeitouni, Recursions and tightness for the maximum of the discrete, two dimensional Gaussian Free Field, Electronic Communications in Probability, vol.16, issue.0, pp.114-119, 2011.
DOI : 10.1214/ECP.v16-1610

J. [. Bramson, O. Ding, and . Zeitouni, Convergence in Law of the Maximum of the Two-Dimensional Discrete Gaussian Free Field, Communications on Pure and Applied Mathematics, vol.41, issue.3, 2013.
DOI : 10.1002/cpa.21621

J. [. Bramson, O. Ding, and . Zeitouni, Convergence in law of the maximum of nonlattice branching random walk, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.52, issue.4, 2014.
DOI : 10.1214/15-AIHP703

J. [. Bérard and . Gouéré, Brunet-Derrida Behavior of Branching-Selection Particle Systems on the Line, Communications in Mathematical Physics, vol.131, issue.2, pp.323-342, 2010.
DOI : 10.1007/s00220-010-1067-y

C. [. Bingham, J. Goldie, and . Teugels, Regular Variation, volume 27 of Encyclopedia of Mathematics and Its Applications, 1987.

]. A. Bh14a, L. Bovier, and . Hartung, Extended convergence of the extremal process of branching Brownian motion, 2014.

]. A. Bh14b, L. Bovier, and . Hartung, The extremal process of two-speed branching Brownian motion, Electron. J. Probab, vol.19, issue.18, pp.1-28, 2014.

]. J. Big76 and . Biggins, The first-and last-birth problems for a multitype agedependent branching process, Adv. in Appl. Probab, vol.8, pp.446-459, 1976.

]. J. Big77 and . Biggins, Chernoff's theorem in the branching random walk, J

]. P. Bil99 and . Billingsley, Convergence of probability measures, 1999.

A. [. Bovier and . Klimovsky, Fluctuations of the partition function in the GREM with external field, J. Math. Phys, issue.12, p.49125202, 2008.

O. [. Biskup and . Louidor, Extreme Local Extrema of Two-Dimensional Discrete Gaussian Free Field, Communications in Mathematical Physics, vol.202, issue.1, 2013.
DOI : 10.1007/s00220-015-2565-8

S. [. Bender and . Orszag, Advanced mathematical methods for scientists and engineers I, 1999.
DOI : 10.1007/978-1-4757-3069-2

]. A. Bov06 and . Bovier, Statistical mechanics of disordered systems, 2006.

]. M. Bra78 and . Bramson, Maximal displacement of branching Brownian motion, Comm. Pure Appl. Math, vol.31, issue.5, pp.531-581, 1978.

]. M. Bra83 and . Bramson, Convergence of solutions of the Kolmogorov equation to travelling waves, Mem. Amer. Math. Soc, vol.44, p.190, 1983.

A. [. Bolthausen and . Sznitman, On Ruelle's Probability Cascades and an Abstract Cavity Method, Communications in Mathematical Physics, vol.197, issue.2, pp.247-276, 1998.
DOI : 10.1007/s002200050450

B. [. Cook and . Derrida, Directed polymers in a random medium: 1/d expansion and the n-tree approximation, Journal of Physics A: Mathematical and General, vol.23, issue.9, pp.1523-1554, 1990.
DOI : 10.1088/0305-4470/23/9/017

]. A. Cor14a and . Cortines, Front velocity and directed polymers in random medium, Stochastic Process. Appl, vol.124, pp.3698-3723, 2014.

]. A. Cor14b and . Cortines, The genealogy of a solvable population model under selection with dynamics related to directed polymers, 2014.

J. [. Comets, A. F. Quastel, and . Ramírez, Last Passage Percolation and Traveling Fronts, Journal of Statistical Physics, vol.33, issue.1, pp.419-451, 2013.
DOI : 10.1007/s10955-013-0779-8

URL : https://hal.archives-ouvertes.fr/hal-00934659

]. B. Der85 and . Derrida, A generalization of the random energy model which includes correlations between energies, J. Physique Lett, vol.46, pp.401-407, 1985.

E. [. Derrida and . Gardner, Solution of the generalised random energy model, Journal of Physics C: Solid State Physics, vol.19, issue.13, pp.2253-2274, 1986.
DOI : 10.1088/0022-3719/19/13/015

]. L. De-haan, On regular variation and its application to the weak convergence of sample extremes, dH74] L. de Haan. Equivalence classes of regularly varying functions. Stochastic Process, pp.1-124243, 1970.

]. L. De-haan, Sample extremes: an elementary introduction, Statistica Neerlandica, vol.30, issue.4, pp.161-172, 1976.
DOI : 10.2307/1968974

[. Hollander, Large deviations, 2000.
DOI : 10.1090/fim/014

D. [. Durrett and . Remenik, Brunet???Derrida particle systems, free boundary problems and Wiener???Hopf equations, The Annals of Probability, vol.39, issue.6, pp.2043-20785, 1988.
DOI : 10.1214/10-AOP601

URL : http://arxiv.org/abs/0907.5180

]. R. Dur10 and . Durrett, Probability: theory and examples, 2010.

D. [. Daley and -. Vere, An introduction to the theory of point processes, 2003.

O. [. Dembo and . Zeitouni, Large deviations techniques and applications, 2010.
DOI : 10.1007/978-1-4612-5320-4

]. W. Fel71 and . Feller, An Introduction to Probability Theory and Its Applications, volume II, 1971.

]. R. Fis37 and . Fisher, The wave of advance of advantageous genes, Ann. Hum. Genet, vol.7, pp.355-369, 1937.

J. [. Foss, P. Martin, and . Schmidt, Long-range last-passage percolation on the line, The Annals of Applied Probability, vol.24, issue.1, pp.198-234, 2014.
DOI : 10.1214/13-AAP920

]. M. Fré27 and . Fréchet, Sur la loi de probabilité de l'´ ecart maximum, Ann. Soc. Pol. Math, vol.6, pp.93-116, 1927.

L. [. Fisher and . Tippett, Limiting forms of the frequency distribution of the largest or smallest member of a sample, Mathematical Proceedings of the Cambridge Philosophical Society, vol.24, issue.02
DOI : 10.1017/S0305004100015681

Y. [. Gantert, Z. Hu, and . Shi, Asymptotics for the survival probability in a killed branching random walk, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.47, issue.1, pp.111-129, 2011.
DOI : 10.1214/10-AIHP362

URL : https://hal.archives-ouvertes.fr/hal-00579979

R. [. Gilding and . Kersner, Travelling waves in nonlinear diffusionconvection reaction, Progress in Nonlinear Differential Equations and their Applications, 2004.

]. B. Gne43 and . Gnedenko, Sur la distribution limite du terme maximum d'une série aléatoire, Ann. Math, vol.44, pp.423-453, 1943.

E. Gelenbe, R. Nelson, T. Philips, and A. Tantawi, An approximation of the processing time for a random graph model of parallel computation, ACM Fall Joint Computer Conference, 1986.

]. J. Ham74 and . Hammersley, Postulates for subadditive processes, Ann. Probab, vol.2, pp.652-680, 1974.

J. [. Hambly and . Martin, Heavy tails in last-passage percolation. Probab. Theory Related Fields, pp.227-275, 2007.

M. [. Huillet and . Möhle, Population Genetics Models with Skewed Fertilities: A Forward and Backward Analysis, Stochastic Models, vol.181, issue.3, pp.521-554, 2011.
DOI : 10.1080/15326349.2011.593411

URL : https://hal.archives-ouvertes.fr/hal-00646215

]. J. Kin75 and . Kingman, The first birth problem for an age-dependent branching process, Ann. Probab, vol.3, pp.790-801, 1975.

]. J. Kin82 and . Kingman, On the genealogy of large population, J. Appl. Probab, vol.19, pp.27-43, 1982.

I. [. Kolmogorov, N. Petrovsky, M. Piskunov, G. Leadbetter, H. Lindgren et al., ´ Etude de l'´ equation de la diffusion avec croissance de la quantité dematì ere et son applicationà application`applicationà unprobì eme biologique Extremes and related properties of random sequences and processes, Bull. Univ. Moscou, vol.1125, 1937.

]. P. Mai11 and . Maillard, Branching Brownian motion with selection of the N rightmost particles: An approximate model, 2011.

]. P. Mai13 and . Maillard, The number of absorbed individuals in branching brownian motion with a barrier, Ann. Inst. H. Poincaré Probab. Statist, vol.49, issue.2, pp.428-455, 2013.

]. B. Mal15 and . Mallein, N -branching random walk with ?-stable spine. arXiv:1503.03762, 2015. [McK75] H. P. McKean. Application of Brownian motion to the equation of Kolmogorov-Petrovskii-Piskunov, Comm. Pure Appl. Math, vol.28, issue.3, pp.323-331, 1975.

L. [. Mueller, J. Mytnik, and . Quastel, Effect of noise on front propagation in??reaction-diffusion equations of KPP type, Inventiones mathematicae, vol.386, issue.1, pp.405-453, 2011.
DOI : 10.1007/s00222-010-0292-5

]. M. Möh99 and . Möhle, Weak convergence to the coalescent in neutral population models, J. Appl. Probab, vol.36, issue.2, pp.446-460, 1999.

]. M. Möh00 and . Möhle, Total variation distances and rates of convergence for ancestral coalescent processes in exchangeable population models, Adv. in Appl. Probab, vol.32, issue.4, pp.983-993, 2000.

]. P. Mor58 and . Moran, Random processes in genetics, Proc. Cambridge Philos. Soc, pp.60-71, 1958.

R. [. Mueller and . Sowers, Random Travelling Waves for the KPP Equation with Noise, Journal of Functional Analysis, vol.128, issue.2, pp.439-498, 1995.
DOI : 10.1006/jfan.1995.1038

URL : http://doi.org/10.1006/jfan.1995.1038

S. [. Möhle and . Sagitov, A classification of coalescent processes for haploid exchangeable population models, Ann. Probab, vol.29, issue.4, pp.1547-1562, 2001.

]. D. Pan04 and . Panja, Effects of fluctuations on propagating fronts, Phys. Rep, vol.393, pp.87-174, 2004.

]. R. Pem09 and . Pemantle, Search cost for a nearly optimal path in a binary tree

]. J. Pit99, . Pitman, H. Pechenik, and . Levine, Coalescents with multiple collisions Interfacial velocity correction due to multiplicative noise, Ann. Probab. Phys. Rev. E, vol.27, issue.59, pp.1870-19023893, 1999.

]. S. Res87 and . Resnick, Extreme values, regular variation, and point processes, 1987.

]. E. Sen76 and . Seneta, Regularly Varying Functions, Lecture Notes in Mathematics, vol.508, 1976.

]. L. Tip25 and . Tippett, On the extreme individuals and the range of samples taken from a normal population, Biometrika, vol.17, issue.34, pp.364-387, 1925.

]. O. Zei and . Zeitouni, Lecture notes: Branching random walks and Gaussian fields Available at: www